Get your Health question answered in 3 easy steps

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How to get rid of this malaria dark patch ?

I suffered from malaria in the last summer and i was treated with chloroquine for 10 days. after that i noticed there is dark patch on my cheeks, the doc said it is because of malaria treatment drugs and he gave me some creams. it is not going and the dark patch is quite ugly. how to get rid of this malaria dark patch?
Fri, 16 Oct 2009
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
  User's Response
's  Response
Even i had malaria, but i dindnt develop any black patch ovrer the cheek. doctor gave me chloroquine tablets for 1 week. after this my malaria got cleared. i didnt develop any patch on my cheek. do yu say its due to chloroquine tablets. i dont know.
  User's Response
sukhneer's  Response
Dark patch, i think it is due to the malaria medications. Check with the dermatologist, he may prescribe some creams to stop the discoloration
  Anonymous's Response
Anonymous's  Response

It is mainly due to choroquine tablets given for malaria. My sister also had the same problem. She saw a dermatologist who gave  her some cream then the patches reduced. See a good dermatologist.

  Anonymous's Response
Anonymous's  Response

Use some vitamin E cream for the dark pataches.

  Anonymous's Response
Anonymous's  Response

Avoid going in sun. Use sun screen lotion to keep away from sunburns. See a skin doctor.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

HI my mother s ESR level is found 40 by a test held on yesterday, she is feeling weakness, fever, headack, she noticed some read patches on her body one week before. yesterday a doctor of government hospital has given her treatment of malaria without any test, after taking those malaria medicines her illness become worse then before and after that she is feeling w omitting, not able to eat anything, and inner burning in breast and all. Then i took her to a private doctor, who has suggested malariya dengu , haemogram and widal test, after all test her ESR is found 40, what should i do? what should i give her to eat? how she will improve? is her treatment which is going on with private doctor is reliable or should i take her to a big hospital?

doctor1 MD

hi doctor, Patient age is 72 and undergone vascular angioplasty in the right limb. He is having malaria infections and doctor given course for three days. and on the second day, he is very week and RBS is low, can we continue the malaria course or not? Please suggest. The malaria tab give/prescribed by the doctor is Lumerax - 80

doctor1 MD

dear SIR, I have been infected by malaria (plasmodium vivax) on the month of jan.2011,after detection of malaria frm my blood test report i had been given few dosages of quinine i.e. both injectable and oral..after complete treatment i was fine for one month but again i got infected by same p.v. malaria parasite....according to doctor the disease might have relapsed..again i have been prescribed the same dosages of qunine ...but some what more in comparasion to that which i had given before...at present i am ok.. but i am worried whether the infection may occur again...is there any preventive measure or any medicine that i have to take so that it does not infect again..?...pls help ....

Recent questions on  Quinolines

doctor1 MD

Male 28, 5'5'' 110. Have watery diarrhea and some nausea as well as a temperature of 38.12. Have subsequent bouts with additional intake of liquid and more so with any solids (cracker). Resting pulse is 83. I live in endemic Africa where Typhoid and malaria are common, however, I am on mefloquine as malarial prophylaxis. I am in a remote location without access to quality medical care, but there is a reliable local pharmacy. I've only had symptoms for a little over 24 hours but don't want to unnecessarily expose those around me (especially small children).

doctor1 MD

I am an African. I have grown in the tropics and have had bouts of malaria disease while growing. What I remember is that I was given chloroquine evrytime I fell ill with malaria when I was young, as it was then considered the most effective malaria drug. In december 1996, I went into coma for 3 days which was later discovered to be due to taking chloroquine without blood supplement drugs when I was young school boarder. Later years, when more effective malaria drugs came, I no longer use chloroquine. But I discovered anytime I had malaria, even without the use of chloroquine, I still itch for 3 days just like I took the drug. After sometime, I grew immune to malaria and would not fall sick. Few times I felt like there was malaria parasite in my system, my body start itchin for 3 days and at the end, I got totally renewed. But in 2005, I fell terribly ill, with yellow colouration of the eyes. I was rushed to my university s health centre. Afta some few days I got better. It was said I had Jaundice but evry other thing mentioned was nt clear to me. They talked about me having G6PR or G6PD....I can t say which now. Since then, I have fallin ill to malaria few times and all these while I do not take any drug, just that my body itches for 3 days, and I get better. But for few days 5 days now I have been itching and I have not gotten perfectly whole, and only to discover that I have a yellow colouration of the eyes. I don t know how to treat this once and for all. Kindly give me your expert and comprehensive advice.

doctor1 MD

I was poisoned by quinolines a number of years ago with major neuromuscular and cellular damage. One of the problems is blood pressure that is highly variable and occasionally goes into stroke range, which is quite frightening. I have been tried...

doctor1 MD

Sir, my mother has been suffering from SLE possibly since the end of 2002, but her disease was actually diagnosed at the end of 2004. Since then she has continuously been on Prednisolone, Hydroxychloroquine, Calcium tablets. The dosage of Prednisolone have four times been resumed from 40 mg daily and then tappered to 5 mg every alternate day. Once she was advised Cellcept (MMF) capsules and continued for One an half year. During her prolong illness she was under attack of Liver function disorder, Kidney function disorder, AION, Lacunar infarct two times. Her major problem is hypertension. Now, after 2nd Lacunar infarct her BP remains continuously high after being given several aggressive antihypertensives. At present, she is taking Hydroxychloroquine 400 mg daily, Wysolone 5 mg What should be her next course of medicine? Pls. advise, we are helpless. The Doctors are trying best without having their expected results.

doctor1 MD

I believe my pork roast was bad, not certain. I was fine time before and days before. The same night I had the dinner 4 hours approximately, had stomach noise then I vomited after my dinner came up. Afterward I felt much better. However the next I...

doctor1 MD

Hello, I am about to start a drug called Palquenil - Hydroxycloroquine I have been told it can cause damage to eyes - and I must see an eye doc, to take a before and after look at my eye - so that we can track any changes - do I need to see an...